# SDR UIEA2021021400308

- Difficulty date: February 14, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 93,521 hours, 16,161 cycles
- System (JASC): 3160 · Central Display
- Part: Interface Unit
- Part number: 6228589105
- Part serial: 121
- Condition: Faulted
- Location: Altitude
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

ALT DISAGREE EICAS CAUTION, MAWEA SCID EIU-L FAIL (REMOVED AND REPLACED L EIU IAW AMM 31-61-01, EIU SOFTWARE VERIFIED CURRENT.  INSPECTED PITOT PROBES IAW AMM 34-11-01, NO FINDINGS.  NO ACTIVE MESSAGES.  AUTO-LAND UNIQUE TEST PASSED PER AMM 22-10-00.)
